# SDR AALA202504019608

- Difficulty date: March 25, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N305UG
- Make and model: Boeing 737-8
- Aircraft serial: 44511
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RED PLUG UNDER SEAT 4AB LOCKING FEATURE BROKEN, PLUG WILL NOT STAY TOGETHER. REMOVED AND REPLACED EMERGENCY LIGHT CONNECTOR (RED PLUG) ON SEAT 4AB. OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
